Paracetamol Winadol 250 mg Granule
Read this leaflet carefully before you start to take this medicine because it contains important information for you.
Follow exactly the administration instructions of the medicine contained in this leaflet or those indicated by your doctor or pharmacist.
Paracetamol is effective in reducing pain and fever.
This medication is usedin children between 19 and 24 kg (5 to 7 years old)for the symptomatic treatment of occasional mild or moderate pain, such as headache, toothache, or muscle pain and fever.
Do not takeParacetamol Winadol
Warnings and precautions
Consult your doctor or pharmacist before starting to take this medication.
Inform your doctor immediately during treatment with Paracetamol Winadol if:
Children
Do not use in children weighing less than 19 kg (approximately under 5 years old) as it does not allow for dosing of doses less than 1 tablet per dose (250 mg).
Other medications and Paracetamol Winadol
Inform your doctor or pharmacist if you are taking, have taken recently, or may need to take any other medication.
Particularly, if you are using medications containing some of the following active ingredients, as it may be necessary to reduce the dose of some of them or interrupt treatment:
Interference with analytical tests:
Inform your doctor if you are to undergo any analytical test (including blood and urine tests, etc.) as it may alter the results of these tests.
Paracetamol may alter the values of uric acid and glucose determinations.
Use of Paracetamol Winadol with food, drinks, and alcohol
The use of paracetamol in patients who regularly consume alcohol (3 or more alcoholic beverages per day) may cause liver damage.
Taking this medication with food does not affect its efficacy.
Pregnancy and lactation
If you are pregnant or breastfeeding, or if you think you may be pregnant or plan to become pregnant, consult your doctor or pharmacist before using this medication.
Paracetamol is excreted in breast milk, so women in the lactation period should consult their doctor or pharmacist before using this medication.
In case of need, paracetamol can be used during pregnancy. Use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor if the pain or fever do not decrease or if you need to take the medication more frequently.
Driving and operating machinery
The influence of paracetamol on the ability to drive and operate machinery is negligible or insignificant.
Paracetamol Winadol contains aspartame (E-951), sodium, sucrose, and traces of glucose.
Follow exactly the administration instructions of the medication contained in this leaflet or those indicated by your doctor or pharmacist. In case of doubt, ask your doctor or pharmacist.
Use in children
Children between 19 and 24 kg (approximately 5 to 7 years old) : the recommended dose is 1 sachet (250 mg of paracetamol) every 4-6 hours as needed, without exceeding 5 sachets in 24 hours.
The recommended daily dose of paracetamol in children is 60 mg/kg/day, which is divided into 4 or 6 daily doses, i.e. 15 mg/kg every 6 hours or 10 mg/kg every 4 hours.
It is necessary to respect the dosages defined according to the child's weight, and therefore, choose the appropriate dosage. The approximate age according to weight is given for information only.
Due to the dose, this medication is not suitable for use in adults. Consult your pharmacist for more information.
Patients with liver or kidney disease: should consult their doctor before taking this medication. If their doctor prescribes this medication, they should wait at least 8 hours between doses.
This medication is administered orally.
Open the sachet and pour the contents directly into the mouth. The granules disperse immediately in the saliva and are then swallowed.
It can be taken both with food and without it.
If you take more Paracetamol Winadol than you should
You should consult your doctor or pharmacist immediately.
If an overdose has been taken, go quickly to a medical center even if there are no symptoms, as they often do not appear until 3 days after ingestion of the overdose, even in cases of severe poisoning.
The symptoms of an overdose may be: dizziness, vomiting, loss of appetite, yellowing of the skin and eyes (jaundice), and abdominal pain.
The treatment of an overdose is more effective if it is initiated within 4 hours of taking the medication.
Patients undergoing barbiturate treatment or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.
In case of overdose or accidental ingestion, go immediately to a medical center or call the Toxicological Information Service (phone 91 562 04 20), indicating the medication and the amount ingested.
If you forgot to take Paracetamol Winadol
Do not take a double dose to make up for the missed doses.
Like all medications, this medicationmay produce adverse effects, although not all people will experience them.
The following adverse effects have been reported according to the frequencies detailed below:
Renal and Urinary Tract Disorders
Rare (may affect up to 1 in 1000 people):kidney disorders; cloudy urine
Skin and Subcutaneous Tissue Disorders
Rare(may affect up to 1 in 1000 people):allergic dermatitis (skin rash)
Hepatobiliary Disorders
Rare(may affect up to 1 in 1000 people):jaundice (yellow discoloration of the skin)
Blood and Lymphatic System Disorders
Rare(may affect up to 1 in 1000 people):blood abnormalities (agranulocytosis, leucopenia, neutropenia, thrombocytopenia, hemolytic anemia)
Metabolism and Nutrition Disorders
Rare(may affect up to 1 in 1000 people):hypoglycemia (low blood sugar)
Paracetamol may damage the liver when taken in high doses or prolonged treatment.
Unknown frequency (cannot be estimated from available data):A severe disease that may cause the blood to become more acidic (designated metabolic acidosis) in patients with severe disease using paracetamol (see section 2).
If you consider that any of the adverse effects you experience are severe, or if you notice any adverse effect not mentioned in this leaflet, inform your doctor or pharmacist.
Reporting of Adverse Effects
If you experience any type of adverse effect, consult your doctor or pharmacist, even if it is a possible adverse effect not listed in this leaflet. You can also report them directly through the Spanish System for Pharmacovigilance of Medicinal Products for Human Use (www.notificaRAM.es).
Keep this medication out of the sight and reach of children.
No special storage conditions are required.
Do not use this medication after the expiration date that appears on the packaging after CAD. The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or in the trash. Dispose of packaging and medications you no longer need at the SIGRE collection point at the pharmacy. Ask your pharmacist how to dispose of packaging and medications you no longer need. This will help protect the environment.
Composition of Paracetamol Winadol
The active ingredient is paracetamol. Each sachet contains 250 mg of paracetamol.
The other components are calcium carbonate, sodium hydrogen carbonate, anhydrous citric acid, anhydrous sodium citrate, aspartame (E-951), mask it (comprising natural flavorings, identical natural flavorings, maltodextrin, sucrose, aspartame (E-951) and potassium acesulfame (E-950)), mannitol (E-421), lemon aroma, amorphous silica, glyceryl distearate type 1, sodium croscarmellose, sodium carboxymethylcellulose (potato starch type A), ethylcellulose, hydroxypropyl methylcellulose, polyethylene glycol 400.
Appearance of the product and content of the packaging
White granule with a lemon-scented odor, packaged in single-dose sachets.
Packed in boxes of 10 and 20 sachets.
Only some packaging sizes may be commercially available.
Holder of the marketing authorization
Farmalider, S.A.
C/La Granja, 1
28108 Alcobendas, Madrid
Responsible for manufacturing
Farmalider, S.A.
C/Aragoneses, 2
28108 Alcobendas, Madrid
or
Edefarm, S.L
Polígono Industrial Enchilagar del Rullo, 117
46191, Villamarchante, Valencia
Spain
Last review date of this leaflet: March 2025
The detailed and updated information on this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS) http://www.aemps.gob.es/
Have questions about this medication or your symptoms? Connect with a licensed doctor for guidance and personalized care.